MAUDE Adverse Event Report: SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 4 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. LGN REV TIBIA BASE SZ 4 RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71424014
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 02/16/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a legion revision done on friday (b)(6) and it dislocated on saturday (b)(6).All implants were removed on tuesday (b)(6) and replaced with a biomet 5 cm segmental knee.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.A clinical investigation concluded that no relevant documentation was provided to perform a medical investigation; therefore, no further medical assessment is warranted at this time.A review of the manufacturing records for the listed batch did not reveal any deviation from the standard manufacturing processes.Without the return of the actual product involved, our investigation of this report is inconclusive.No further actions are being taken at this time.Should additional information be received, the complaint will be reopened.We consider this investigation closed.

Brand Name
LGN REV TIBIA BASE SZ 4 RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7329712
Report Number1020279-2018-00296
Device Sequence Number11126088
Product Code JWH
UDI-Device Identifier03596010546166
UDI-Public03596010546166
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K043440
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Catalogue Number71424014
Device Lot Number16EM21461
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/17/2018
Supplement Date Received by Manufacturer02/17/2018
Initial Report FDA Received Date03/11/2018
Supplement Report FDA Received Date05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight136